# SDR AALA961197

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875AA
- Make and model: Boeing 727223
- Aircraft serial: 21387
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - FLT 1791 - AFTER TAKEOFF MIA WITH LANDING GEAR RETRACTED, RIGHT MAIN LANDING GEAR DOOR LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  ADJUSTED RIGHT MAIN LANDING GEAR DOOR SWITCH.  OPERATED DOOR AND SYSTEM GROUND CHECKED NORMAL OPERATION.  AIRCRAFT REDEPARTED MIA.  (M)
